# SDR DL757972359

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Cabin
- Component: 811150417
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MID CABIN F/A'S AND PAX REPORTED A SMELL IN MID CABIN.  ODOR REPORTED TO BE AN ELECTRICAL TYPE ODOR.  CKD ALL LIGHT BALLASTS FOR OVRHT, CKD OPN OF ALL OVENS, CKD ALL OTHER GALLEY APPLIANCES. EVERYTHING OK FOR SERVICE.  REPLACED TWO MID GALLEY COFFEEMAKERS DUE TO BURNT COFFEE   SMELL.
